Friday, September 7, 2012

Entry Number 20

The last week or so have been up and down, I have fallen off the wagon (deliberately) which is not good, but I only have myself to blame on that one.

I really need to get back to checking my BG levels as well, so from Monday I am going to make myself do it every morning and every night for a week.  It is too easy for me to avoid checking and then kidding myself everything must be alright when it probably is not.

I have been contemplating asking a cyber friend to do a guest post here about her diabetes journey, just so there is a different voice and a different perspective as everyone's journey is different.  Just have to get the courage to ask her I suppose, after all she can only say no but she might actually say yes and that would be great.

Health wise I have noticed I have started bruising more easily, especially when injecting my tummy. In fact the other day I had a major bleed under the skin, so I must have hit a small blood vessel.  The last time I did that it took over a month for the bruise to disappear which is a pain in the butt as it means that area is out of bounds until the bruise goes.  I also have a bruise from my latest blood test at the path lab, which is unusual as the lady that took it this time never usually bruises me.

Oh, and the red welts are definitely an allergic reaction of some type, as last week I took a couple of anti-histamines as my sinus were cruddy and the welts all disappeared overnight.  Must mention that to Tim when I see him next.

I did enjoy the beautiful full moon the other night, even opened the blinds so the moonlight could fall on the bed while I slept.  So while I don't necessarily feel a Lightness of Being at the moment, it is not Dark Side of the Moon either, so here is a shot of a gorgeous silver moon sailing across the night sky.

Thanks for popping by. xxx


  1. I am very happy to hear that while your week was mixed (aren't they all) the balance is falling towards positive. Ever so slightly. And yes - why not ask your cyber friend? I also bruise easily and everywhere. 'Where did you get that?' 'I don't know.' 'You must know.' But I don't.

  2. May I ask (though I imagine I'll find it as I keep reading back) what injections you are having, if not insulin? I'm interested to hear more.

    Ask your friend. I'm sure he or she would be happy to do it. :)

    I bruise quite easily too from my injections (I'm on Novorapid and Lantus, an extremely quick acting insulin and an extremely long acting one respectively).

    I love that photo. xxxx

    1. Hi Mel, umm, you are the cyber friend I was gong to ask!! I hope you will consider sharing your journey here occasionally, but no pressure at all. xxx

  3. Also I have noticed when I'm anxious, stressed or depressed - the testing is the first thing to go. Apparently it's not unusual. Seems many of us rebel against the stupid numbers.

    1. Thanks Melissa, I sort of think that is what happens with me, but I really need to just do it - sigh.